# SDR SWIA202056228

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MOST FWD LEFT BL9 SEAT RAIL FROM JUST AFT OF APPROX. FS409.00 GOING FORWARD IS CORRODED ON MULTIPLE ELEMENTS AND AROUND FASTENER HOLES IN NUMEROUS LOCATIONS ALONG ITS ENTIRE LENGTH. (MARKED)   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED LBL9 SEAT RAIL FROM JUST AFT OF APPROX FS409 GOING FWD REF CRJ 200 AMM 53-01-11-400-802 WITH TUC4978 CAL DUE 30-JUN-21. SEE CONTINUATION CARD FOR DETAILS.
